5 doctors weighed in:

I've been dizzy for 3 days now what could it be I've been on amoxil (amoxicillin) and dexamethasone for 6 days now for sinus and throat infection?

5 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine
3 doctors agree

In brief: Anything

Your dizziness can have any cause at this time.
Change in blood pressure especially when you change positions, known as orthostatic hypotension. Side effects of medication is possible too, especially dexametasone. I'd stop (it sounds an overkill to treat sinus/throat infection for that long with it). Also, make sure you drink plenty of fluids and take over-the-counter probiotic with your ab.

In brief: Anything

Your dizziness can have any cause at this time.
Change in blood pressure especially when you change positions, known as orthostatic hypotension. Side effects of medication is possible too, especially dexametasone. I'd stop (it sounds an overkill to treat sinus/throat infection for that long with it). Also, make sure you drink plenty of fluids and take over-the-counter probiotic with your ab.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
1 comment
Dr. Franklyn Gergits
See your ENT physician if unimproved. Benign positional vertigo, Ménière’s disease, vestibular migraine are just a few of the other causes of ear related causes of dizziness.
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available